Description of interpolation orbits
Funkcionalʹnyj analiz i ego priloženiâ, Tome 13 (1979) no. 4, pp. 85-86
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1979_13_4_a20,
author = {V. I. Ovchinnikov},
title = {Description of interpolation orbits},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {85--86},
year = {1979},
volume = {13},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1979_13_4_a20/}
}
V. I. Ovchinnikov. Description of interpolation orbits. Funkcionalʹnyj analiz i ego priloženiâ, Tome 13 (1979) no. 4, pp. 85-86. http://geodesic.mathdoc.fr/item/FAA_1979_13_4_a20/